| Model Number |
MAJ-1933 |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/29/2022
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported to olympus, the evis exera iii video system center lost the image, then it returned.It was found that the maj-1933 digital light source cable was the cause of the image loss.The issue was found during an endoscopy procedure and there was a 5 minute delay in the procedure.There were no reports of patient harm.Related patient identifiers: (b)(6).
Additional Manufacturer Narrative
The device was not returned to olympus for evaluation.The customer lost the imager, but it returned after switching out the maj-1933 digital light source cable.The investigation is ongoing and follow up with the user facility is currently being performed.A supplemental report will be submitted upon completion of the investigation or if any additional information is provided by the user facility.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's investigation and to correct h4.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, the root cause of the failed image output could not be determined.Olympus will continue to monitor field performance for this device.